# SDR SWIA2020060950958

- Difficulty date: May 17, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 39,794 hours, 34,058 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING REPLACEMENT OF RBL 18 VERTICAL POSTS (INBOARD AND OUTBOARD) AT FS 409+128, FOUND 4 EACH HOLES ELONGATED ON BULKHEAD WEB AND 1 EACH DENT.  (C-CHECK) RO 4/27/2020 REPAIR DAMGED AT RBL 18 VERTICAL POSTS (INBOARD AND OUTBOARD) AT FS 409+128 REF REO. COMPLIED WIT STEPS OF REO. SEE CONTINUATION CARD FOR DETAILS.
